# SDR ASOA201101845

- Difficulty date: October 3, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 31,911 hours, 27,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SKIN ANGLES HAVE CORROSION BETWEEN FS 409.00 +128 AND FS 559.00 RT SIDE.  RECEIVED AND COMPLIED WITH EC/TC REO 601R-53-41-666 AND REO 601R-53-41-66.
